- -

Domination spaces and factorization of linear and multilinear summing operators

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Domination spaces and factorization of linear and multilinear summing operators

Show full item record

Achour, D.; Dahia, E.; Rueda, P.; Sánchez Pérez, EA. (2016). Domination spaces and factorization of linear and multilinear summing operators. Quaestiones Mathematicae. 39(8):1071-1092. https://doi.org/10.2989/16073606.2016.1253627

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150365

Files in this item

Item Metadata

Title: Domination spaces and factorization of linear and multilinear summing operators
Author: Achour, D. Dahia, E. Rueda, P. Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] It is well known that not every summability property for multilinear operators leads to a factorization theorem. In this paper we undertake a detailed study of factorization schemes for summing linear and nonlinear ...[+]
Subjects: Pietsch's domination theorem , Factorization of operators , Multilinear summing operators
Copyrigths: Reserva de todos los derechos
Source:
Quaestiones Mathematicae. (issn: 1607-3606 )
DOI: 10.2989/16073606.2016.1253627
Publisher:
Informa UK (National Inquiry Services Center)
Publisher version: https://doi.org/10.2989/16073606.2016.1253627
Thanks:
Supported by the Ministerio de Economia y Competitividad (Spain) under Grant MTM2015-66823-C2-2. Supported by the Ministerio de Economia y Competitividad (Spain) under Grant MTM2012-36740-C02-02.
Type: Artículo

This item appears in the following Collection(s)

Show full item record